Title

Odds and evens: Mathematical reasoning and informal proof among high school students

SMC Author

Laurie Edwards

SMC Affiliated Work

1

Status

Faculty

School

Kalmanovitz School of Education

Department

Education

Document Type

Article

Publication Date

1-1-1999

Scholarly

yes

Peer Reviewed

1

DOI

10.1016/S0732-3123(99)00002-4

Disciplines

Education

Original Citation

Edwards, Laurie D. (1999). Odds and evens: Mathematical reasoning and informal proof among high school students. Journal of Mathematical Behavior, 17(4), 489-504.

This document is currently not available here.

Share

COinS